Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 119, NWS Nashville, TN

April 26, 20126 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2012, 6:15 AM CDT for 6 counties in Tennessee. It was in force for 45 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2012, 6:15 AM CDT (11:15 UTC)
Expired
Apr 26, 2012, 7:00 AM CDT
In force
45 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cumberland County, TN, DeKalb County, TN, Putnam County, TN, Smith County, TN, Van Buren County, TN, White County, TN

The radar

The Nashville radar (KOHX), 121 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:23 AM CDTHAIL 0.88Cookeville, TNNICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC.
Apr 26, 6:23 AM CDTHAIL 1Baxter, TN
Apr 26, 6:25 AM CDTHAIL 0.756 Nw Crossville, TN
Apr 26, 6:25 AM CDTHAIL 1.75Cookeville, TNEMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN THE CITY OF COOKEVILLE.
Apr 26, 6:30 AM CDTHAIL 0.754 Se Monterey, TN
Apr 26, 6:38 AM CDTHAIL 0.753 Nw Sparta, TNDIME SIZE HAIL REPORTED JUST NW OF SPARTA.
Apr 26, 7:05 AM CDTHAIL 113 Ssw Crossville, TNREPORTED ALONG HIGHWAY 101.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 5:22 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
1.3
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS54 KOHX 261115
SVROHX
TNC035-041-141-159-175-185-261200-
/O.NEW.KOHX.SV.W.0119.120426T1115Z-120426T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
615 AM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...
  NORTHERN SMITH COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN VAN BUREN COUNTY IN MIDDLE TENNESSEE...
  WHITE COUNTY IN MIDDLE TENNESSEE...
  CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...

* UNTIL 700 AM CDT

* AT 612 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
  EXTENDED FROM CARTHAGE TO FAIRFIELD GLADE...AND WERE MOVING
  SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAIRFIELD GLADE...
  CROSSVILLE...
  SPARTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON THURSDAY FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3582 8478 3576 8491 3574 8502 3576 8504
      3576 8523 3574 8527 3578 8545 3636 8608
      3633 8584 3627 8584 3623 8574 3622 8557
      3627 8550 3622 8533 3615 8520 3613 8508
      3617 8503 3616 8491 3599 8471 3591 8467
TIME...MOT...LOC 1115Z 322DEG 40KT 3623 8590 3604 8488

$$

JLM
2 follow-up statements
231 
WWUS54 KOHX 261133
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
633 AM CDT THU APR 26 2012

TNC159-261141-
/O.CAN.KOHX.SV.W.0119.000000T0000Z-120426T1200Z/
SMITH TN-
633 AM CDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SMITH COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
SMITH COUNTY.

LAT...LON 3582 8478 3574 8501 3576 8523 3574 8527
      3578 8545 3612 8582 3617 8579 3621 8581
      3621 8578 3625 8578 3622 8557 3627 8550
      3622 8533 3620 8532 3615 8520 3613 8508
      3617 8503 3615 8490 3599 8471 3591 8467
TIME...MOT...LOC 1131Z 322DEG 40KT 3609 8576 3590 8475

$$

TNC035-041-141-175-185-261200-
/O.CON.KOHX.SV.W.0119.000000T0000Z-120426T1200Z/
PUTNAM TN-VAN BUREN TN-WHITE TN-CUMBERLAND TN-DE KALB TN-
633 AM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DE KALB...CUMBERLAND...WHITE...NORTHEASTERN VAN BUREN AND PUTNAM
COUNTIES UNTIL 700 AM CDT...

AT 630 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF BAXTER TO 5
MILES NORTHWEST OF ROCKWOOD...MOVING SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  CROSSVILLE...COOKEVILLE...SPARTA AND DOYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3582 8478 3574 8501 3576 8523 3574 8527
      3578 8545 3612 8582 3617 8579 3621 8581
      3621 8578 3625 8578 3622 8557 3627 8550
      3622 8533 3620 8532 3615 8520 3613 8508
      3617 8503 3615 8490 3599 8471 3591 8467
TIME...MOT...LOC 1131Z 322DEG 40KT 3609 8576 3590 8475

$$

JLM
356 
WWUS54 KOHX 261149
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 AM CDT THU APR 26 2012

TNC141-261159-
/O.CAN.KOHX.SV.W.0119.000000T0000Z-120426T1200Z/
PUTNAM TN-
649 AM CDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
PUTNAM COUNTY.

LAT...LON 3582 8478 3575 8499 3576 8523 3574 8527
      3578 8545 3608 8577 3607 8569 3601 8565
      3607 8556 3608 8550 3603 8532 3600 8531
      3598 8526 3611 8523 3610 8515 3617 8503
      3615 8490 3599 8471 3591 8467
TIME...MOT...LOC 1149Z 322DEG 40KT 3599 8569 3580 8469

$$

TNC035-041-175-185-261200-
/O.CON.KOHX.SV.W.0119.000000T0000Z-120426T1200Z/
VAN BUREN TN-WHITE TN-CUMBERLAND TN-DE KALB TN-
649 AM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DE KALB...CUMBERLAND...WHITE AND NORTHEASTERN VAN BUREN COUNTIES
UNTIL 700 AM CDT...

AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF SMITHVILLE
TO ROCKWOOD...MOVING SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  CROSSVILLE...SPARTA AND DOYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3582 8478 3575 8499 3576 8523 3574 8527
      3578 8545 3608 8577 3607 8569 3601 8565
      3607 8556 3608 8550 3603 8532 3600 8531
      3598 8526 3611 8523 3610 8515 3617 8503
      3615 8490 3599 8471 3591 8467
TIME...MOT...LOC 1149Z 322DEG 40KT 3599 8569 3580 8469

$$

JLM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:57 AM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 26, 3:57 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
357 AM CDT THU APR 26 2012

.SHORT TERM (THU-SUN)...
AREA OF LOW PRESSURE WL MOVE EAST ACR OHVLY TDAY. MCS-TYPE PCPN
SYSTEM WL MOVE SOUTHEAST AND CLIP NORTHEAST MID TN THIS MORNING...
MAINLY AFTER 12Z. DESPITE WARM NOSE AT H8...SUFFICIENT ELEVATED
DESTAB COULD PRODUCE LARGE HAIL AND DAMAGING WINDS.

AS SFC LOW PUSHES EAST ACROSS KENTUCKY...A COLD FRONT WL MOVE
INTO NORTHWEST MID TN AROUND MIDDAY. AHEAD OF THE FRONT...ATM WL
BECOME UNSTABLE ACROSS MIDDLE TENNESSEE WITH MODEL SHOWALTERS TO
-6. THE THREAT FOR LARGE HAIL AND DAMAGING WINDS WL BE WITH ANY
STORMS SOUTH OF THE FRONT THIS AFTERNOON. THE COLD FRONT WL PUSH
INTO SOUTH MID TN THIS EVENING...WITH MORE STABLE AIR ACROSS THE
NORTH.

FNTL BDRY LOOKS TO STALL NEAR THE TN-AL BORDER TNGT...WITH THE
BEST CHANCE OF PCPN SOUTHWEST. BDRY SHIFTS NORTH FRI BUT VERY
SLOWLY. EXPECT A COOL DAY FRI WITH PLENTY OF CLOUDS AND SCATTERED
SHOWERS.

SFC LOW PRES IN THE SOUTHERN PLAINS WL PUSH A WARM FRONT NORTH FRI
NIGHT...AND THE BEST CHANCE OF SHOWERS WL SHIFT BACK NORTH NEAR
THE KY-TN BORDER. MORE UNSTABLE AIR SAT WITH ISO-SCT STORMS POSSIBLE.
THE FNTL BDRY REMAINS NEAR THE AREA SUNDAY WITH SFC HIGH PRES
NORTH...AND THE CHANCE OF STORMS WL CONTINUE.

.LONG TERM (MON-WED)...
STORMTRACK LOOKS TO SHIFT NORTH OF THE REGION EARLY NEXT WEEK AS
SFC HIGH PRES ACROSS THE GREAT LAKES DEPARTS. WL FOLLOW THE GFS
WITH LOWER POPS NEXT WEEK...AND SIDED WITH THE WARMER TEMPS IN THE
EURO.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      82  57  73  63 /  50  20  50  20
CLARKSVILLE    83  52  71  63 /  20  20  50  30
CROSSVILLE     76  53  69  61 /  70  20  50  20
COLUMBIA       81  61  77  64 /  40  50  50  20
LAWRENCEBURG   81  61  82  63 /  30  50  40  10
WAVERLY        83  57  73  64 /  20  20  50  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04
Hazardous weather outlook, Apr 26, 3:48 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
348 AM CDT THU APR 26 2012

TNZ007>011-024>034-056>066-075-077>080-093>095-270900-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HUMPHREYS-DICKSON-CHEATHAM-
DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
WAYNE-LAWRENCE-GILES-
348 AM CDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR
MIDDLE TENNESSEE SOUTH AND EAST OF A LINE FROM PORTLAND TENNESSEE
TO CAMDEN TENNESSEE. THIS INCLUDES MOST MIDDLE TENNESSEE COUNTIES.
SVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL ARE POSSIBLE TODAY
AND THIS EVENING. THE MOST LIKELY TIMES FOR THIS EVENT ARE... 5 AM
TO 9 AM IN THE NORTHERN PLATEAU COUNTIES THIS MORNING...AND AGAIN
THIS AFTERNOON FROM 3 PM TO 10 PM OVER MOST OF THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

TNZ005-006-022-023-270900-
STEWART-MONTGOMERY-BENTON-HOUSTON-
348 AM CDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THIS AREA
TODAY AND THIS EVENING. SOME THUNDERSTORMS MAY BE STRONG WITH
GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

JLM

In the hours before

Local storm report, Apr 26, 5:43 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
543 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 AM     HAIL             LAFAYETTE               36.52N 86.03W
04/26/2012  E0.50 INCH       MACON              TN   PUBLIC

            HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE.

&&

JLM
Local storm report, Apr 26, 5:54 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
554 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     HAIL             GAINESBORO              36.36N 85.65W
04/26/2012  E0.88 INCH       JACKSON            TN   EMERGENCY MNGR

            JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT
            THE JACKSON COUNTY 911 CENTER.

&&

JLM
Local storm report, Apr 26, 6:03 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
603 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     HAIL             3 W GAINESBORO          36.36N 85.71W
04/26/2012  E0.75 INCH       JACKSON            TN   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF
            JACKSON COUNTY.

&&

JLM
Local storm report, Apr 26, 6:05 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
605 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E0.50 INCH       PUTNAM             TN   PUBLIC

            HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC

&&

JLM
Local storm report, Apr 26, 6:12 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
612 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     HAIL             8 NW COOKEVILLE         36.24N 85.61W
04/26/2012  E0.88 INCH       JACKSON            TN   TRAINED SPOTTER

0608 AM     HAIL             CARTHAGE                36.26N 85.94W
04/26/2012  E0.88 INCH       SMITH              TN   TRAINED SPOTTER

0608 AM     HAIL             ALGOOD                  36.20N 85.45W
04/26/2012  E0.50 INCH       PUTNAM             TN   TRAINED SPOTTER

&&

04
Local storm report, Apr 26, 6:15 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
615 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HAIL             3 NW COOKEVILLE         36.19N 85.54W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

&&

TBOUCHER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:56 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Macon, Overton, Pickett34 min
Apr 26, 5:24 AM CDTSevere Thunderstorm WarningOHXClay, Cumberland, Fentress, Jackson, Macon, Overton and 6 more51 min
Apr 26, 7:00 AM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White30 min
Apr 26, 3:40 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Sumner, Trousdale65 min
Apr 26, 4:18 PM CDTSevere Thunderstorm WarningOHXRobertson42 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith, Sumner, Trousdale32 min
Apr 26, 4:47 PM CDTSpecial Weather StatementOHXBenton28 min
Apr 26, 4:52 PM CDTSevere Thunderstorm WarningOHXBenton23 min
Apr 26, 5:00 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner30 min
Apr 26, 5:14 PM CDTSpecial Weather StatementOHXHumphreys31 min
Apr 26, 5:30 PM CDTSpecial Weather StatementOHXSmith15 min
Apr 26, 5:33 PM CDTSpecial Weather StatementOHXPickett27 min
Apr 26, 5:49 PM CDTSpecial Weather StatementOHXWilson26 min
Apr 26, 5:52 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson23 min
Apr 26, 6:15 PM CDTSpecial Weather StatementOHXDickson30 min
Apr 26, 6:22 PM CDTSevere Thunderstorm WarningOHXWilson23 min
Apr 26, 6:34 PM CDTSpecial Weather StatementOHXWilliamson26 min
Apr 26, 6:41 PM CDTSpecial Weather StatementOHXDickson34 min
Apr 26, 6:43 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Williamson32 min
Apr 26, 6:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson30 min
Apr 26, 6:49 PM CDTSevere Thunderstorm WarningOHXWilliamson26 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.